# SDR 07FDEA03672

- Difficulty date: September 13, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Panel
- Part number: A54611752
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON PYLON NR 2 AT RIB 8 INBOARD AND OUTBOARD SIDE AT PANEL (ABOUT 8MM) DOUBLER REPAIR ON SIDEWALL PANELS PERFORMED IAW SRM 5451-31 FIG 201.
